# SDR CKSA98612

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818CK
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP TASK CARD 376L-1-0551, FOUND LT HORIZ STAB T/E PANEL UPPER AND LOWER PART SOWING LEVEL 2 CORROSION BETWEEN STA XE29 TO STA XE73.  REPLACED UPPER PANEL AT LT HORIZ STAB, STA XE25 TO STA XE312 DUE TO OTHER ADJACENT AREAS AFFECTED (REFER TO M-40'S 38152, 38153, 38154 AND 38155) IAW SRM 55-2-0.  FOUND DURING D CHECK, ROUTINE CPCP TASK CARD ACCOMPLISHMENT AT SIMON (LIMA PERU).  WORK ORDER NUMBER 818-166, NON ROUTINE TASK CARD NUMBER 38156, CPCP TASK CARD NUMBER 376L-0551.
